Title of article
Generation models for scale-free networks
Author/Authors
Chavdar Dangalchev، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2004
Pages
13
From page
659
To page
671
Abstract
In the last few years it has been established that the connectivity distribution of the large real-world networks often follows the power-law, i.e., they are scale-free networks. In this article stochastic models leading to scale-free network are considered and a model close to them is proposed. Deterministic models for creating scale-free networks with given nodes (static model) are demonstrated. A characteristic of graphs, which could be used for determining the scale-free topology of networks, is suggested.
Journal title
Physica A Statistical Mechanics and its Applications
Serial Year
2004
Journal title
Physica A Statistical Mechanics and its Applications
Record number
869341
Link To Document